# SDR SWIA200616448

- Difficulty date: March 19, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 28,290 hours, 40,104 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF AT 100 KTS, RECEIVED STALL PUSHER, NO SHAKER.  REPLACED STALL WARN TEST PANEL.  INSPECTED STALL VANES AND SIDE SLIP.  ALL CHECKED GOOD.
